Alert archive / South Dakota / Tornado Warnings in 2009

Tornado Warning 4, NWS Aberdeen, SD

June 15, 2009Stanley County, South Dakota

NWS Aberdeen, SD issued this tornado warning at Jun 15, 2009, 8:46 PM MDT for Stanley County, South Dakota. It was in force for 29 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2009, 8:46 PM MDT (02:46 UTC)
Expired
Jun 15, 2009, 9:15 PM MDT
In force
29 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon

County Stanley County, SD

The radar

The Rapid City radar (KUDX), 144 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 9:05 PM MDTTORNADO3 W Hayes, SDTRAINED SPOTTER REPORTS FIRST TOUCHDOWN ABOUT 3 MILES WEST OF HAYES. RATED EF-0.
Jun 15, 9:11 PM MDTHAIL 1.755 W Hayes, SD
Jun 15, 9:11 PM MDTTORNADO2 W Hayes, SDCONFIRMED TORNADO ON THE GROUND MOVING EAST
Jun 15, 9:15 PM MDTHAIL 2.513 Ne Ottumwa, SD
Jun 15, 9:20 PM MDTTORNADO2 E Hayes, SDTRAINED SPOTTER REPORTED SECOND TOUCHDOWN 2 MILES EAST OF HAYES. RATED EF-0.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 2.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1658 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KABR 160246
TORABR
SDC117-160315-
/O.NEW.KABR.TO.W.0004.090616T0246Z-090616T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
846 PM MDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN STANLEY COUNTY IN CENTRAL SOUTH DAKOTA...

* UNTIL 915 PM MDT

* AT 846 PM MDT...DOPPLER RADAR INDICATED A TORNADO. THIS TORNADO WAS
  LOCATED 3 MILES SOUTHWEST OF HAYES...MOVING SOUTHEAST AT 20 MPH.

* THIS TORNADO WILL BE NEAR...
  RURAL WESTERN STANLEY COUNTY AT 900 PM MDT

THIS WARNING INCLUDES HIGHWAY 14 BETWEEN MILE MARKERS 182 AND 203.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS.

&&

LAT...LON 4435 10117 4436 10118 4446 10111 4432 10067
      4417 10078 4418 10094 4428 10118 4434 10118
TIME...MOT...LOC 0246Z 297DEG 16KT 4434 10106

$$
CONNELLY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jun 15, 2:15 PM MDT, 6 hours 31 minutes earlier.

Area forecast discussion, Jun 15, 2:15 PM MDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
315 PM CDT MON JUN 15 2009

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
FORECAST CHALLENGES INCLUDE TIMING AND AREAL COVERAGE OF
THUNDERSTORMS OVER THE NEXT FEW DAYS.

CURRENTLY...A LEE-OF-THE-ROCKIES SURFACE TROF OF LOW PRESSURE
RESIDES ACROSS WESTERN SOUTH DAKOTA...WITH 60+ DEGREE DEWPOINT AIR
STREAMING NORTHWARD AHEAD OF THE TROF OVER THIS CWA. CONVECTION
HAS ALREADY BEGUN FIRING OUT ACROSS NORTHEAST WYOMING AND FAR
WESTERN SOUTH DAKOTA IN THE HIGHER TERRAIN OF THE NORTHERN HIGH
PLAINS. OVER THE FAR WESTERN ZONES OF THIS CWA...SURFACE
WIND/MOISTURE CONVERGENCE IS NOTED IN THE LAPS STREAMLINES
DATA...AND THIS IS WHERE A LINE OF CUMULUS CLOUDS HAVE DEVELOPED
THIS AFTERNOON. THERE IS ALSO 1500 TO 2500 J/KG OF CAPE NOTED
ACROSS THE FAR WESTERN ZONES WITH CONVECTIVE INHIBITION RIGHT
AROUND -20J/KG OR LESS. 0-6KM SHEAR IS ALSO AROUND 25 TO 35 KNOTS
OVER THIS AREA.

SW FLOW ALOFT WILL HOLD FOR THE NEXT COUPLE OF DAYS. 700HPA AND
500HPA S/W TROFS CONTINUE TO BE SHOWCASED IN THE MODEL DATA
RUMBLING ALONG OVER THE CENTRAL AND NORTHERN PLAINS STATES. ONE OF
THESE UPPER CIRCULATIONS CAN BE SEEN IN WATER VAPOR IMAGERY
SPINNING THROUGH SE MONTANA/NE WYOMING...WHILE TWO OTHER WAVES ARE
WORKING THROUGH SW WYOMING AND COLORADO AT THIS TIME. SUFFICE IT
TO SAY...THE ATMOSPHERE IS PRIMED FOR CONVECTION. ONE OR MORE OF
THESE UPPER WAVES WILL LIKELY PROVIDE THE SYNOPTIC SCALE KICK
NEEDED TO GET CONVECTION GOING THIS EVENING. AREAL COVERAGE IN
BETTER LOW LEVEL MOISTURE THIS EVENING SHOULD YIELD SCATTERED TO
NUMEROUS THUNDERSTORMS DEVELOPING ACROSS WESTERN SOUTH DAKOTA
/INCLUDING THE WEST RIVER FORECAST ZONES OF THIS CWA/ OVER THE
NEXT 3 TO 6 HOURS. CONVECTION SHOULD GRADUALLY SHIFT NORTH AND
EAST THROUGH LATE THIS EVENING...WITH SOME POTENTIAL FOR FURTHER
ELEVATED CONVECTIVE DEVELOPMENT ACROSS EASTERN SOUTH DAKOTA LATER
TONIGHT. SOME STORMS THIS EVENING ARE EXPECTED TO BECOME STRONG TO
SEVERE...GIVEN THE FAVORABLE COMBINATION OF INSTABILITY AND SHEAR
AROUND THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
SEVERE WEATHER THREATS THIS EVENING.

DURING PEAK HEATING HOURS ON TUESDAY...ADDITIONAL S/W ENERGY WILL
BE WORKING THROUGH THE CENTRAL AND EASTERN FORECAST ZONES. ONCE
AGAIN...THERE WILL BE PLENTY OF LOW LEVEL MOISTURE AROUND TO
PRODUCE FAIRLY LARGE CAPE VALUES...ALONG WITH A SURFACE TROF AXIS
IN PLACE ACROSS THE CWA TO FIRE CONVECTION OFF OF. THE 0-6KM SHEAR
MAY BE LACKING...THOUGH...TO PRODUCE WIDESPREAD SEVERE CONVECTION.
WOULD EXPECT TO SEE SOME PULSE OR MULTI-CELLULAR CONVECTIVE
REDEVELOPMENT BY TUESDAY AFTERNOON ACROSS THE JAMES RIVER VALLEY
AND POINTS EAST.

BY TUESDAY EVENING...EXPECTING A LULL IN CONVECTIVE ACTIVITY THAT
WILL PERSIST INTO WEDNESDAY. HOWEVER...MODELS PROG ANOTHER AREA OF
LOW PRESSURE TO LIFT OUT ONTO THE CENTRAL/NORTHERN PLAINS
WEDNESDAY NIGHT. IT STANDS TO REASON THAT IF THIS AREA OF LOW
PRESSURE INITIATES CONVECTION ACROSS THE NORTHERN HIGH PLAINS OF
MONTANA/WYOMING...THERE COULD BE SOME FORM OF MESOSCALE CONVECTIVE
SYSTEM MOVING FROM WEST TO EAST ACROSS THE WESTERN/CENTRAL
FORECAST ZONES LATE WEDNESDAY NIGHT.

INHERITED POPS HAVE BEEN PUSHED BACK OUT THE DOOR...RELATIVELY
UNCHANGED. MAX/MIN TEMPERATURES WERE NUDGED UPWARDS A FEW DEGREES
ALL PERIODS...GIVEN THE PROLONGED PERIOD OF WEAK WAA TO NEUTRAL
THERMAL ADVECTION AND LOW LEVEL MOISTURE ADVECTION THAT WILL BE
AROUND THROUGH MID-WEEK. THE ONLY FLY-IN-THE-OINTMENT WOULD BE
CONVECTIVE DEBRIS CLOUDINESS THAT MIGHT KEEP THE LID ON MAX TEMPS
ON TUESDAY.

.LONG TERM...THURSDAY THROUGH MONDAY
MAIN FORECAST CHALLENGE IN THE LONG TERM IS PRECIPITATION CHANCES.
THE PERIOD STARTS OFF WITH AN UPPER LEVEL TROUGH SLIDING FROM THE
ROCKIES TO THE PLAINS...WITH DECENT SHORTWAVE ENERGY OVER THE
DAKOTAS. A SURFACE COLD FRONT WILL BE OVER THE WESTERN CWA EARLY
THURSDAY...THEN TRACKS TO THE EASTERN CWA DURING THE DAY AND EAST
OF THE REGION THURSDAY NIGHT. LIS FALL INTO THE -2 TO -6 RANGE
WITH CAPES BETWEEN 2500 AND 3500 J/KG DURING THE AFTERNOON AND
EARLY EVENING HOURS ACROSS THE EASTERN CWA. SOME SHEAR NOTED...BUT
NOT MUCH LOW OR UPPER LEVEL JET SUPPORT. FOR NOW...WILL KEEP A
CHANCE POP GOING FOR POSSIBLE THUNDERSTORMS. FRIDAY IS A LITTLE
TRICKY RIGHT NOW AS THE FRONTAL BOUNDARY BECOMES ANGLED FROM SOUTH
CENTRAL CANADA TO THE GREAT LAKES AND HIGH PRESSURE BROADENS FROM
THE ROCKIES TO THE CENTRAL AND SOUTHERN PLAINS. SOME WEAK
INSTABILITY REMAINS ACROSS THE EAST...SO HAVE OPTED TO LEAVE A
SMALL POP GOING FRIDAY FOR NOW. EXPECT TO SEE QUIET WEATHER
SATURDAY THROUGH THE DAY SUNDAY AS THE SURFACE HIGH BECOMES
DOMINANT OVER THE PLAINS. A LOW PRESSURE SYSTEM TRACKS
NORTHEASTWARD OVER THE CENTRAL PLAINS SUNDAY NIGHT BEFORE GETTING
PUSHED SOUTHWARD BY HIGH PRESSURE DROPPING OUT OF CANADA ON
MONDAY. LIS FALL INTO THE ZERO TO -4 RANGE WITH CAPES OF 1500-2500
J/KG SUNDAY NIGHT INTO MONDAY...AND THE LOW MAY BE IN THE VICINITY
LONG ENOUGH TO ALLOW FOR SOME SHOWERS AND STORMS TO DEVELOP...SO
WILL STICK WITH SOME SMALL POPS DURING THAT TIME FRAME AS WELL.

NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES WILL BE THE RULE
THROUGHOUT THE LONG TERM UNDER A DECENT AMOUNT OF SUN AND WITH H85
TEMPS IN THE TEENS.

&&

.AVIATION...
SCT-BKN VFR CIGS WILL BE OVER MUCH OF THE REGION THIS EVENING.
SOME LOWER CLOUDS MAY BE FOUND ACROSS THE FAR EASTERN CWA IN
ASSOCIATION WITH LIGHT RAIN SHOWERS THROUGH ABOUT 01Z...AFFECTING
KATY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE
FAR WESTERN CWA THIS EVENING...AND MAY AFFECT KPIR AND KMBG. SOME
OF THE STRONGER STORMS MAY SEE CIGS AND VSBYS FALL INTO THE MVFR
CATEGORY...AND MAY BE CAPABLE OF PRODUCING HAIL AND STRONG WINDS.
THE CHANCE FOR RAIN WILL CONTINUE ACROSS THE ENTIRE CWA INTO
TUESDAY MORNING.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

SHORT TERM...DORN
LONG TERM...PARKIN
AVIATION...PARKIN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 15, 2:30 AM MDT, 18 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
330 AM CDT MON JUN 15 2009

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-160830-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
330 AM CDT MON JUN 15 2009 /230 AM MDT MON JUN 15 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS THIS MORNING WILL REMAIN BELOW SEVERE LIMITS AS THEY
PUSH INTO NORTH DAKOTA AND WEAKEN. ANOTHER ROUND OF STORMS IS
EXPECTED WITH STORMS FIRING ACROSS WESTERN SOUTH DAKOTA THIS
AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL BE FOR HIGH
WINDS AND LARGE HAIL. STORMS WILL ALSO MOVE IN A NORTH NORTHEAST
DIRECTION WITH A SLOW EASTERLY PROGRESSION OF THE SYSTEM. THIS
COULD RESULT IN PROLONGED PERIOD OF INTENSE RAINFALL IF THE SYSTEM
ORGANIZES INTO A LINE OF STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ACTIVE PATTERN IS EXPECTED THROUGHOUT THE WORK WEEK...WITH
WEDNESDAY THE ONLY DAY THUNDERSTORMS ARE NOT FORECAST. NONE OF
THE DAYS IN WHICH THUNDERSTORMS ARE FORECAST APPEARS PARTICULARLY
FAVORABLE FOR A WIDESPREAD SEVERE WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE LATE AFTERNOON HOURS.

CONNELLY

In the hours before

Local storm report, Jun 15, 7:21 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
821 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             11 S GREEN GRASS        45.01N 101.25W
06/15/2009  E1.25 INCH       DEWEY              SD   TRAINED SPOTTER

0820 PM     HAIL             11 S GREEN GRASS        45.01N 101.25W
06/15/2009  E1.00 INCH       DEWEY              SD   LAW ENFORCEMENT

&&

ATG
Local storm report, Jun 15, 7:31 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
831 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             11 S GREEN GRASS        45.01N 101.25W
06/15/2009  E1.50 INCH       DEWEY              SD   OTHER FEDERAL

&&

ATG
Local storm report, Jun 15, 8:03 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
903 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             14 W MISSION RIDGE      44.69N 101.08W
06/15/2009  E1.75 INCH       STANLEY            SD   PUBLIC

&&

ATG
Local storm report, Jun 15, 8:20 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
920 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             25 N HAYES              44.73N 101.02W
06/15/2009  E1.00 INCH       DEWEY              SD   TRAINED SPOTTER

&&

ATG
Special weather statement, Jun 15, 8:22 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
922 PM CDT MON JUN 15 2009

SDZ015-033-034-160300-
DEWEY-STANLEY-SULLY-
822 PM MDT MON JUN 15 2009

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
STANLEY...SOUTHERN DEWEY AND WESTERN SULLY COUNTIES UNTIL 900 PM
MDT/1000 PM CDT/...

AT 821 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF RIDGEVIEW...OR 25 MILES EAST OF
EAGLE BUTTE...MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4487 10042 4472 10065 4494 10100 4507 10073
TIME...MOT...LOC 0222Z 320DEG 19KT 4490 10074

DORN
Local storm report, Jun 15, 8:29 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
929 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             11 NNW SANSARC          44.65N 101.12W
06/15/2009  E1.75 INCH       STANLEY            SD   TRAINED SPOTTER

&&

ATG

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:00 PM MDTFlash Flood WarningABRDewey2 hr
Jun 15, 6:20 PM MDTFlash Flood WarningABRCorson92 min
Jun 15, 6:44 PM MDTSevere Thunderstorm WarningABRDewey61 min
Jun 15, 7:13 PM MDTFlash Flood WarningABRDewey2 hr
Jun 15, 7:29 PM MDTSevere Thunderstorm WarningABRDewey, Stanley, Sully46 min
Jun 15, 7:47 PM MDTSevere Thunderstorm WarningABRDewey13 min
Jun 15, 8:04 PM MDTAreal Flood WarningABRDewey3 hr
Jun 15, 8:17 PM MDTSevere Thunderstorm WarningABRDewey, Hughes, Jones, Stanley, Sully43 min
Jun 15, 8:22 PM MDTSpecial Weather StatementABRDewey38 min
Jun 15, 9:01 PM MDTSevere Thunderstorm WarningABRStanley44 min
Jun 15, 9:15 PM MDTTornado WarningABRStanley30 min
Jun 15, 9:26 PM MDTTornado WarningABRStanley34 min
Jun 15, 9:46 PM MDTTornado WarningABRStanley29 min
Jun 15, 10:15 PM MDTSpecial Weather StatementABRStanley30 min
Jun 15, 11:58 PM MDTSpecial Weather StatementABRWalworth32 min
Jun 16, 9:43 AM MDTAreal Flood AdvisoryABRBrown, Edmunds3 hr
Jun 16, 12:13 PM MDTAreal Flood AdvisoryABRMarshall3 hr
Jun 16, 12:30 PM MDTSevere Thunderstorm WarningABRCampbell, Corson30 min
Jun 16, 12:32 PM MDTSevere Thunderstorm WarningABRBrown, Spink43 min
Jun 16, 12:39 PM MDTTornado WarningABREdmunds, Faulk, Potter51 min
Jun 16, 12:41 PM MDTTornado WarningABRWalworth49 min
Jun 16, 12:42 PM MDTTornado WarningABRHand48 min
Jun 16, 1:05 PM MDTTornado WarningABRHand40 min
Jun 16, 1:08 PM MDTTornado WarningABRFaulk37 min
Jun 16, 1:17 PM MDTSevere Thunderstorm WarningABRBrown, Spink58 min
Jun 16, 1:20 PM MDTSevere Thunderstorm WarningABRCampbell, Edmunds, McPherson, Walworth40 min
Jun 16, 1:27 PM MDTTornado WarningABRHand63 min
Jun 16, 1:29 PM MDTTornado WarningABRFaulk46 min
Jun 16, 1:40 PM MDTFlash Flood WarningABRBrown, Day, Spink5 hr
Jun 16, 1:58 PM MDTSevere Thunderstorm WarningABRHand, Spink30 min
Jun 16, 2:05 PM MDTTornado WarningABRHand55 min
Jun 16, 2:06 PM MDTTornado WarningABRFaulk19 min
Jun 16, 2:10 PM MDTSevere Thunderstorm WarningABRBrown, Spink44 min
Jun 16, 2:28 PM MDTSevere Thunderstorm WarningABRFaulk, Hand62 min
Jun 16, 2:38 PM MDTTornado WarningABRHand52 min
Jun 16, 2:48 PM MDTTornado WarningABRHand42 min
Jun 16, 2:52 PM MDTFlash Flood WarningABRBrown, Edmunds4 hr
Jun 16, 2:56 PM MDTSevere Thunderstorm WarningABRHand49 min
Jun 16, 3:21 PM MDTTornado WarningABRHand39 min
Jun 16, 4:46 PM MDTSpecial Weather StatementABRGrant29 min

Nearby

Tornado Warnings in South Dakota, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.